# SDR 99ZZZX4380

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Quality Aircraft Parts Inc, repair station YF4R672M
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 2606347
- Condition: Broken
- Location: Mlg
- Component: Bendix, 26035617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BROKEN SPOKES IN INBOARD WHEEL HALF.  SUBMITTER SUGGESTED POSSIBLY DUE TO HARD LANDING.
